Vesties’ Village

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

2,496 Posts
454 Users
2675 Likes
274.7 K Views
(@floryeo)
Very Active Member
Joined: 2 years ago
Posts: 180
 

@mika12345 hi mike, are u better now. 


   
ReplyQuote
(@floryeo)
Very Active Member
Joined: 2 years ago
Posts: 180
 

@nawpan hi, are you getting better. Kindly update us to give us hope.


   
ReplyQuote
(@floryeo)
Very Active Member
Joined: 2 years ago
Posts: 180
 

@courtr13 have yr symptoms improved?


   
ReplyQuote
(@taciturnone)
New Member
Joined: 2 years ago
Posts: 1
 

Hi! I'd like to share my symptoms here post-Pfizer vaccine as I'm having similar concerns and I can't really find any other info about these symptoms from the internet or public resources.

I am a healthy 24-year-old male. I had my first dose of the Pfizer vaccine in September. Fourteen days later I suddenly developed sensations only in the left side of my body, the same side as the jab. There was pain and significant numbness in my lower left leg. Also, there was some numbness in my lower left arm and slight numbness in my left ear and left cheek. It was quite difficult to walk due to the pain. These symptoms subsided for a while so that I still felt numb but the pain was pretty much gone. However, at one point for a few days, it got a little worse and I started to feel internal in my lower left leg vibrations especially when I laid down. Now it's been two and a half months and the following symptoms seem to be constant: some numbness in my lower left leg and slight numbness overall in the left side of my body.

I saw my GP and at first, he didn't know any other patients having it. I had a d-dimer test which came back normal. During my second visit, he said he saw other patients with similar problems and that while doctors do not know all the mechanisms behind why it occurs, it's due to the proteins bringing about nerve inflammation. He also said it would be worthwhile for me to take a second dose and we can expect that all these symptoms will eventually disappear after some number of months.

I am puzzled because either these symptoms are expected by the medical institutions or they are not. If they are expected, then why weren't they mentioned as likelihoods in the consent form and why can't I find information about it? If they are not expected, then how can the medical institutions be confident that the vaccine is worthwhile for me or for others? I plan to talk to another doctor as I still have these questions and I will keep you updated until, hopefully, these issues resolve. If it becomes the norm to take booster shots every six months then I certainly don't see how I could go along with it. It cannot be good to have a chronically numb anything. Even if it is not an inconvenience or noticeable in the future, it just concerns me that this vaccine is interacting with my body in unhelpful ways, and how am I supposed to be confident that is okay in the long run?

This post was modified 2 years ago by Pavel

   
Donna and Donna reacted
ReplyQuote
(@floryeo)
Very Active Member
Joined: 2 years ago
Posts: 180
 

@saraiowa hi, have u recovered'?


   
ReplyQuote
(@floryeo)
Very Active Member
Joined: 2 years ago
Posts: 180
 

@flying22 i am from SG too, have pain and numbess all over my body.

What did the dr at NNI said?

I am in Ng TF, dr. not able to explain cause brain scan and nerve test are normal.


   
ReplyQuote
(@floryeo)
Very Active Member
Joined: 2 years ago
Posts: 180
 

@gschultz hi, i have numbness in my head too. Are u better now'h?


   
ReplyQuote
(@floryeo)
Very Active Member
Joined: 2 years ago
Posts: 180
 

@biancax08 hi, i have numbness all over my body including the head. Having it 2.5 mths now, has not gone away.

Have yrs gone away?


   
ReplyQuote
(@mohammadjm)
Active Member
Joined: 2 years ago
Posts: 8
 

One day after my second dose of Astrazeneca vaccine, 4 weeks ago (13 october 2021) , tingling started in my feet and the hands and face and tongue. i did MRI from brain and cervical MRI, i did EEG test, every thing was normal. my blood test also normal. i am 31 years old male and healthy without any disease.  The neurology doctor gave me gabapentin 100 mg which did not help much. i had 4 shots of Dexamethasone, which is steroid. i was better for few days but now i am not feeling normal. i think my feet and hands and arms muscles are weak and i dont now what to do...

 


   
ReplyQuote
 Cass
(@cassandra)
Active Member
Joined: 2 years ago
Posts: 9
 

@larag hi, I'm so sorry to hear. I'm having some of these symptoms. Did your Dr give you an exemption so you don't have to have the second jab? Or did doctor just say it? I really need an exemption I need to travel and I am expected to have both unless exempted.


   
ReplyQuote
 Cass
(@cassandra)
Active Member
Joined: 2 years ago
Posts: 9
 

I totally understand.. But it will get better. I too am going through this and many others you are not alone. They will hear us very soon!


   
ReplyQuote
 Cass
(@cassandra)
Active Member
Joined: 2 years ago
Posts: 9
 

@downunderguy hi, thank you for this info. Have u taken the second jab? Are you advise to or not? I am to receive my second dose and I'm conflicted. 


   
ReplyQuote
(@jkro)
Very Active Member
Joined: 3 years ago
Posts: 249
 

@floryeo don’t lose hope! My symptoms weee really bad in the beginning I had the worst pressure feeling in my head that felt like my ears were being pushed from the inside. It felt numb at times too with brain fog. I was having nightmares so vivid the second I closed my eyes they felt like hallucinations, I had feelings of cold all over my body with paresthesias in my limbs and my abdomen/shoulder blade, numbness in my limbs, facial nerves felt strange on my right side, right side of my body felt heavy, dizziness so bad I Couldn’t hold my baby by myself or drive, night sweats, fever for 6 weeks, diarrhea, lumps that formed under my skin and burning skin on face and scalp.

The symptoms that persist now are numbness in limbs that comes and goes, paresthesia in shoulder blade comes and goes, occasional headache, and mild dizziness. I’m feeling 80-90% better maybe. I have reported all of this to Pfizer and I encourage you all to do the same. My doctor told me to do it. I guess Pfizer has written my doctor and he and I are going to look over the papers at my next appointment. 

have you talked to your doctors about trying steroids? That’s what I wanted but haven’t had any luck getting them. If it is an immune system issue steroids suppress the immune system. It is worth asking your doctor about.

Also if you need to, seek help for your mental health. Stay strong! You got this! 


   
ReplyQuote
(@flying22)
New Member
Joined: 3 years ago
Posts: 2
 

@floryeo hi unable to reply ur pm due to I don’t have post enough of threads. 

I had visited NNI and did brain and neck MRI but no both are fine. Nerve test on EMG is shown nerve healthy too. Also did a lot of blood test also can’t reveal any problem. 

I did visit other GP and one of the senior Dr suspect it’s nerve degeneration which made me so worry and he suspected it’s capital tunnel syndrome which nni Dr don’t think so. He advise me to take plenty of vitamin eg vitamin b complex, vitamin c, magnesium and etc.  

My current symptom majority on palm numbness, sometimes on my left cheek, shoulder and leg. Muscles also twitching on random part of body. 

Currently I’m taking pregabalin to overcome the numbness. But I hope can stop taking it as felt it is the drug which leads to many side effects. 

Right now it’s already been 4 months after my second jab which made me so worry as Dr highly recommended me to take Pfizer for my 3rd booster jab instead of Sinovac coz there’s no proof to them that all symptoms are caused by vaccine. 

Hopefully everyone will get recover soon. 


   
ReplyQuote
(@nawpan)
Active Member
Joined: 3 years ago
Posts: 79
 

@floryeo 

Hi there, I still have this internal vibration feeling (similar to buzzing but stronger) and I feel it mostly when laying down or  staying still.  I had EMG and MRI and all came back normal (some wear as aging but none compressed the nerves).  My doctor and neurologist don’t know why I am having theses symptoms.  My doctor mentioned about Functional Neurological issue that that symptoms are real but have no real causes and it could be from the vaccine that made the brain sent the wrong signals to body.


   
Dee and Dee reacted
ReplyQuote
Page 63 / 167